RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 242, Number 5, Pages 1012–1015 (Mi dan42050)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Linear optimization in ordered spaces

A. G. Pinsker

Leningrad Engineering and Economics Institute

Full text: PDF file (565 kB)

Bibliographic databases:
UDC: 330.115+519.95
Presented: Л. В. Канторович
Received: 10.05.1978

Citation: A. G. Pinsker, “Linear optimization in ordered spaces”, Dokl. Akad. Nauk SSSR, 242:5 (1978), 1012–1015

Citation in format AMSBIB
\Bibitem{Pin78}
\by A.~G.~Pinsker
\paper Linear optimization in ordered spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 242
\issue 5
\pages 1012--1015
\mathnet{http://mi.mathnet.ru/dan42050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0510251}
\zmath{https://zbmath.org/?q=an:0415.90082}


Linking options:
  • http://mi.mathnet.ru/eng/dan42050
  • http://mi.mathnet.ru/eng/dan/v242/i5/p1012

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinsker, “The general linear programming problem in ordered spaces”, Russian Math. Surveys, 34:5 (1979), 243–244  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:34
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020